# SDR JGVR20251117002

- Difficulty date: November 17, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 15,336 hours, 10,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE INNER SURFACES OF THE BAGGAGE COMPARTMENT SKINS, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. FABRICATED AND INSTALLED REPAIR DOUBLERS PER REQUEST FOR TECHNICAL SERVICES REPORT.
